Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("TURGEON JM")

Results 1 to 2 of 2

  • Page / 1

Export

Selection :

  • and

CONSTRUCTION OF ADDITIVE SEQUENCES OF PERMUTATIONS OF ARBITRARY LENGTHSTURGEON JM.1982; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1982; VOL. 60; PP. 239-242; BIBL. 12 REF.Article

QUASIGRAPHS.LANE ND; SCHERK P; TURGEON JM et al.1977; CANAD. J. MATH.; CANADA; DA. 1977; VOL. 29; NO 1; PP. 1-28; BIBL. 7 REF.Article

  • Page / 1